Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series
Close
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
481 5
Ultima descărcare din IBN:
2024-02-05 10:38
Căutarea după subiecte
similare conform CZU
517.958+519.2 (1)
Differential equations. Integral equations. Other functional equations. Finite differences. Calculus of variations. Functional analysis (242)
Probability. Mathematical statistics (80)
SM ISO690:2012
SHRIGAN, Mallikarjun G., YALCIN, Sibel, ALTINKAYA, Sahsene. Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 11-20. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series

CZU: 517.958+519.2
MSC 2010: 30C45.

Pag. 11-20

Shrigan Mallikarjun G.1, Yalcin Sibel2, Altinkaya Sahsene2
 
1 Bhivarabai Sawant Institute of Technolgy and Research (BSITOR) ,
2 University of Uludag, Bursa, Turkey
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

The motivation behind present paper is to establish connection between analytic univalent functions T Sp(, , ) and UCT (, , ) by applying Hadamard product involving Poisson distribution series. We likewise consider an integral operator connection with this series.

Cuvinte-cheie
phrases: Starlike functions, Convex functions, Poisson distribution series, Convolution operator, Conic domains